EconPapers    
Economics at your fingertips  
 

A unified approach to the purification of Nash equilibria in large games

Guilherme Carmona

Nova SBE Working Paper Series from Universidade Nova de Lisboa, Nova School of Business and Economics

Abstract: We present a puri cation result for incomplete information games with a large nite number of players that allows for compact metric spaces of actions and types. This result is then used to generalize the puri cation theorems of Schmeidler (1973), Rashid (1983) and Kalai (2004). Our proofs are elementary and rely on the Shapley-Folkman theorem.

Pages: 50 pages
Date: 2006
New Economics Papers: this item is included in nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://run.unl.pt/bitstream/10362/82982/1/WP491.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:unl:unlfep:wp491

Access Statistics for this paper

More papers in Nova SBE Working Paper Series from Universidade Nova de Lisboa, Nova School of Business and Economics Contact information at EDIRC.
Bibliographic data for series maintained by Susana Lopes ().

 
Page updated 2025-03-20
Handle: RePEc:unl:unlfep:wp491